Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

katy89

Veteran Member
  • Total Reviews

    0
  • Content Count

    179
  • Joined

  • Last visited

Community Reputation

0 Neutral

4 Followers

About katy89

  • Rank
    Member
  • Birthday 06/13/1989

Profile Information

  • Gender
    Female
  • Location
    Scotland UK

Recent Profile Visitors

3472 profile views
  1. Hey Everyone So I was on 30mg for 4 weeks and when I visited the derm, the nurse was like - I'll bump you up to 70 mg! More than double. was quite worried since when i was on it a year ago - I was on 30 only for 4 months. now I'm facing 70 for 3 more. My main question is - Should I split the dose or swallow all the pills in the morning?! Thanks Katy (Plus my face burns with dryness right now )
  2. Fifer here.

    What about you ?

    1. Hey!

      Yeah there isn't enough Scots on here lol. Which part you from?

      :)

      1. Sup ?

        Another scot good to see.

        1. I'll second that Chin up guys. one day it will pas. One day
        2. Started day before yesterday. Nothing much visible right now apart from a little skin redness/irritation. Expecting the dry lips next haha. Anyway... Hoping 2nd round will beat the acne. Everyone around me has perfect skin. So here's to hoping. Take care and good luck to everyone else
        3. katy89

          Course No. 2

          So I'm awaiting a derm appointment so thought I would start this early and do it all the way though :D
        4. So after 4 weeks after being to the GP, a week on Dianette and 4 weeks on Retin A. My face looks like the andes, and is so sore on every spot. Small, big ones, pus, swellings, redness. Argh its so disgusting to even look in the mirror. I thought Accutane was supposed to stop this, and now a year later, I am in an outburst of acne. And my dermatologist appointment has not even been confirmed from the hospital. It can take up to 15 weeks. Argh my face is a mess. And its sore. I feel like cryi
        5. I finished my 1st course (what I thought would be my only) a year ago. My face has totally blown up again and looks real bad so I feel I have no other option. I am seeing a Derm soon and will most likely be prescribed accutane as nothing else has worked and I cring when I look in the mirror. If you feel like its the only way then whats the harm but If it makes you feel like shit but life, overall, is good with your skin looking ok...maybe try something else, see if that works for you Good luck
        6. Hey there,

          Thought I'd drop by and say hello. Also that I'm back, awaiting a 2nd course of Accutane. My face is really really bad right now. Anyway hope to hear your wonderful pieces of advice again

          Take care x

          1. Lol I thought I had already reached the light 1st time around...
          2. So guys, I'm back here again. It was one year in September since I came off Accutane, a year later and I am back to square one; an outburst on my face, neck, chest and (newly) my back. I went back to the doctor who examined me, told me it was the worst he had ever seen it and immediately referred me to a Dermatologist. in the mean time, I am applying Retin-A both in the morning and at night. So far I have been told its making it worse...and I also am to start on Dianette to reduce it also. The
          3. So I am back, less depressed but still kind of low, less spots with everyone saying how great my skin is. Still weighing more then I did when I started and with mild IBS. So what do I think? Yes Accutane has made my skin better, not perfect, but better. Looking in the mirror at the moment I see the odd pimple but otherwise just slight discolouration where spots used to be and very vague scars on my temples. So it has worked in this respect. Looking down I see the body which I have been strugg
          4. Yeah, well I have been off the Accutane for 3 weeks now. I was on it for 4 months at 30 mg a day. I am still gettting pimples on my face. Really not feeling positive about this. I went to the GP and she has prescribed me differin (Adapelene (sp)) to keep it down but should my face still be doing this? Argh Annoyed. Uni is great. I was learning about dreams in a psychology lecture, I had dreamed consistently during my accutane treatment and in the lecture, it stated that depression can be linke
          5. So, 4 months of 30mgpd accutane and I have come down to my last dose tomorrow. It seems weird that I'm giving it up, its brought me a rollercoaster of emotions and it seems like I'm going back to 'normal', even though you never knew what normal was before because of your acne. I still have active pimples on my face, but not many at all. I'm starting Uni and people are actually talking to me and wanting me on a night out with them. Its weird. So this is the end... Good luck to all of you who a
          ×